# SDR CALA2000280

- Difficulty date: May 12, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- Aircraft time: 58,938 hours, 34,689 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 95301157003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B SEAT TRACK PITTED UNDER G-2 GALLEY AT APPROXIMATELY STA 208.  REPLACED O/B SECTION OF SEAT TRACK IAW SRM 53-05, FIG 4F.
